# SDR RAIA00707039

- Difficulty date: July 23, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 17,754 hours, 17,060 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLT 3521 - PIT - PASSENGER DOOR WOULD NOT OPEN FROM INSIDE THE CABIN.  MAINTENANCE LUBRICATED THE DOOR AND OPS CHECKED IT GOOD.
